On an eigenfunction for a boundary value problem in a disk
Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1457-1461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_8_a17,
author = {E. G. Sitnikova},
title = {On an eigenfunction for a boundary value problem in a disk},
journal = {Differencialʹnye uravneni\^a},
pages = {1457--1461},
year = {1994},
volume = {30},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_8_a17/}
}
E. G. Sitnikova. On an eigenfunction for a boundary value problem in a disk. Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1457-1461. http://geodesic.mathdoc.fr/item/DE_1994_30_8_a17/